Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 514370, 5 pages
http://dx.doi.org/10.1155/2011/514370
Research Article

Weighted Composition Operators and Supercyclicity Criterion

1Department of Mathematics, Payame Noor University, P.O. Box: 71955-1368 Shiraz, Iran
2Department of Mathematics, Payame Noor University, P.O. Box: 19395-4697 Tehran, Iran

Received 16 April 2011; Revised 6 June 2011; Accepted 15 June 2011

Academic Editor: Naseer Shahzad

Copyright © 2011 Bahmann Yousefi and Javad Izadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bahmann Yousefi and Javad Izadi, “Weighted Composition Operators and Supercyclicity Criterion,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 514370, 5 pages, 2011. doi:10.1155/2011/514370